# SDR DHL2003741522

- Difficulty date: April 1, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, LT FUSELAGE SKIN BS 1270 IS DENTED ABOVE STR 21L.  REMOVED 2 EACH PNEUMATIC DUCTS FOR ACCESS MM 36-00-01.  CHEMICALLY REMOVED PAINT MM 51-20-01.  REMOVED FASTENER AS REQUIRED SRM 51-30-2.  CUT OUT DAMAGE AREA 1.25 X 1 INCH SRM 53-30-3 FIG 5.  FABRICATED DOUBLER REPAIR 2024 T-3 .063 PO 9912380 9.25 X 8 INCH AND FILLER 2024 T3 .050 PO 9912380- 11.25 X 2 INCH SRM 53-30-3 FIG 5.  ALODINED AND PRIMED SRM 51-10-2.  INSTALLED COUNTERSINK REPAIR WASHER SRM 51-30-8.  INSTALLED DOUBLER AND FILLER REPAIR SRM 51-30-2 AND 53-30-3 FIG 5.  SEALED AREA 51-20-4, REINSTALLED 2 PNEUMATIC DUCTS MM 36-00-01.
